MathSciNet Relay Station
MathSciNet bibliographic data
MR102750 (21 #1536) 46.00
Ladyženskaya, O. A.; Faddeev, L. D. On continuous spectrum perturbation theory. (Russian) Dokl. Akad. Nauk SSSR 120 1958 1187–1190.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement